# SDR WWMA9800027

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A HOT SMELL OR BURNING INSULATION IN THE COCKPIT BUT NO SMOKE NOTED.  MAINTENANCE REMOVED THE AVIONICS RACK DOOR AND PANELS, CIRCUIT BREAKER PANELS, ACP, BOTH EFIS SCREENS, HOT JUGS, GALLEY LIGHTS AND THE TAPE PLAYER.  INSPECTED ALL AREAS, FOUND NO DAMAGE AND COULD DUPLICATE ANY ABNORMAL SMELL.
